Cefprozil Antibiotic Will It Affect My HIV TEST
Nov 15, 2007
Good Day Dr. Bob
My doctor has put me on Cefprozil antibiotic for my throat infection. If I take an HIV antibody test while on this antibiotic will it affect the result of my HIV test?
Response from Dr. Frascino
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Sore Throat After Broken Condom Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Spots After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.